New To Effexor
Posted 13 May 2012 - 10:50 AM
So after trying Wellbutrin, Buspar, Zoloft and Remeron here I am on the Effexor.
Now It has been 6 days and I'm feeling more anxious and a little depressed, hoping that it's
just the start up of the med and that I will feel better soon.
What can I say, I just hope that this is finally the med for me, my main symptom is anxiety, Gad.
Do you find Effexor to be effective for Gad?
Posted 15 September 2012 - 10:31 AM
Posted 15 September 2012 - 10:35 AM
For many of us, the initial side effects are very unpleasant. It's like "I feel worse!"
I have no medical expertise. But from my experience the negative side effects, if you can make it through them, tend to wear off in 2-4 weeks (I know that sounds long). But after the 2-4 weeks or so, the positive effects kick in, and often offer dramatic positive improvement.
Things will get better.
Posted 16 September 2012 - 07:29 PM
I was very frustrated prior to it kicking in, though. Thought it was taking too long, and the headaches (I still get them) and the nausea (has gone away) was horrible.
I would give it a couple of weeks before throwing in the towel.
(I was on Lexapro and Wellbutrin for months before the effects wore off.)
Hope this helps.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users